Jump to content
CrazyBoards.org

hallucinations now frightening


Recommended Posts

I've had hallucinations and/or voices for a while now.  I used to kind of know them for what they were and wasn't too scared, it was more startling at times.  Well the last couple months they have actually been feeling downright emotionally frightening as though these are ghosts or something.  I told NP about it (don't see Pdoc till July), he said it will go away as I'm taking Vraylar longer, this is a very new antipsychotic I'm taking, as I tend to be somewhat treatment resistant when it comes to meds.  My question is, has anyone else had this experience with the halucination/voices, getting really freaky.

Edited by mrjones
Link to comment
Share on other sites

I have these experiences.  How long have you been on Vraylar for?  How does your NP know for sure that this med will work if given more time?  I don't know how NP knows for sure it definitely will work.  How can that be predicted?  Also, with me, it took multiple meds (see sig, below) for the hallucinations and voices to basically go away (I hardly hear/see stuff now).

I know you don't have a pdoc appt until July, but could you call to be put on a cancellation list?  Or maybe explain your symptoms to the person making the appts and say that you really need an earlier appt than July.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...